Journal of Symbolic Logic 73 (4):1328-1340 (2008)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1230396922
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,199
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Remark on Martin's Conjecture.Su Gao - 2001 - Journal of Symbolic Logic 66 (1):401-406.
The Borel Complexity of Isomorphism for Theories with Many Types.David Marker - 2007 - Notre Dame Journal of Formal Logic 48 (1):93-97.
Boolean Sentence Algebras: Isomorphism Constructions.William P. Hanf & Dale Myers - 1983 - Journal of Symbolic Logic 48 (2):329-338.

Analytics

Added to PP index
2010-09-12

Total views
37 ( #309,065 of 2,518,114 )

Recent downloads (6 months)
9 ( #79,183 of 2,518,114 )

How can I increase my downloads?

Downloads

My notes